AN EFFICIENT ALGORITHM FOR THE SINGLE-MACHINE TARDINESS PROBLEM


KONDAKCI S., KIRCA O., AZIZOGLU M.

INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, vol.36, no.2, pp.213-219, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 1994
  • Doi Number: 10.1016/0925-5273(94)90026-4
  • Title of Journal : INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS
  • Page Numbers: pp.213-219

Abstract

This study considers the problem of minimizing total tardiness on a single machine. A simple and efficient lower bound and several upper bounds are developed. A branch and bound procedure incorporating the bounds, precedence relations and dominance properties is proposed. An experiment is designed to test the efficiency of the bounds, precedence relations and the branch and bound procedure. Computational experience with problems up to 35 jobs is reported.